# SDR QR9R2024101000002

- Difficulty date: October 10, 2024
- Submitted: October 10, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720019098
- Aircraft time: 4,288 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 90509MFL
- Condition: Faulted
- Location: Eng Ovrspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, #2 ENGINE OVERSPEED FAIL LIGHT ILLUMINATED. REMOVED AND REPLACED OVERSPEED SENSOR IAW ENG MANUAL 77-14-00-900-802-A01. MOC SUCCESSFULLY COMPLETED.
